Please use this identifier to cite or link to this item:
Title: Some inequalities for the Tutte polynomial
Authors: Chavez-Lomeli, LE
Merino, C
Noble, SD
Ramirez-Ibanez, M
Keywords: Science & technology;Physical sciences;Mathematics
Issue Date: 2011
Publisher: Elsevier
Citation: European Journal of Combinatorics, 32(3): 422 - 433, Apr 2011
Abstract: We prove that the Tutte polynomial of a coloopless paving matroid is convex along the portion of the line x+y=p lying in the positive quadrant. Every coloopless paving matroid is in the class of matroids which contain two disjoint bases or whose ground set is the union of two bases. For this latter class we give a proof that TM(a,a)≤max{TM(2a,0),TM(0,2a)} for a≥2. We conjecture that TM(1,1)≤max{TM(2,0),TM(0,2)} for the same class of matroids. We also prove this conjecture for some families of graphs and matroids.
Description: This is the post-print version of the Article. The official published version can be accessed from the link below - Copyright @ 2011 Elsevier
ISSN: 0195-6698
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf220.65 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.